Admissibility in De Morgan algebras

Metcalfe, George; Röthlisberger, Christoph (2012). Admissibility in De Morgan algebras. Soft computing, 16(11), pp. 1875-1882. Berlin: Springer 10.1007/s00500-012-0839-z

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

1432-7643

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

17 Mar 2015 21:37

Publisher DOI:

10.1007/s00500-012-0839-z

Web of Science ID:

000309879200007

URI:

https://boris.unibe.ch/id/eprint/17005 (FactScience: 224721)

Actions (login required)

Edit item Edit item
Provide Feedback